Maxima and minima of functions of several variables
Pierpont, James
Bull. Amer. Math. Soc., Tome 4 (1898) no. 8, p. 535-539 / Harvested from Project Euclid
Publié le : 1898-07-14
Classification: 
@article{1183415476,
     author = {Pierpont, James},
     title = {Maxima and minima of functions of several variables},
     journal = {Bull. Amer. Math. Soc.},
     volume = {4},
     number = {8},
     year = {1898},
     pages = { 535-539},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183415476}
}
Pierpont, James. Maxima and minima of functions of several variables. Bull. Amer. Math. Soc., Tome 4 (1898) no. 8, pp.  535-539. http://gdmltest.u-ga.fr/item/1183415476/